Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Spots On Skin

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced HIV, also known as AIDS. It's what you do that puts you at risk for HIV -- not how you feel.
Ask the Experts

symptoms

on my penise the whitish spots are present. i made many sxual contact. is it the symptoms of hiv?
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
...of a sexually transmitted infection (STD) which could be associated with HIV since STDs and HIV often travel together. White spots on the skin could also be normal or caused by a condition called vitilgo. You should go to a primary care doctor... Read more »

dark spots on my skin

Hi there,I am living with HIV and have been 5 years now. I started the meds late last year, I am very healthy (with a CD4 count of 600) and exercise, but the problem I have is the dark spots that I experienced 2 years back. I have tried everything...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I have seen some darkening of skin pigments in facial region is a modest number of my dark skinned (usually African American or African born persons) patients. Linkage to a particular drug or regimen has been minimal but 3TC and FTC have often been... Read more »

SKIN SPOTS THAT SCALE

I HAVE HAD HIV SINCE 98 AND NOW ON THE MEDICATION ATRIPELA AND ALL OF A SUDDEN I HAVE THESE SPOTS ON MY LEGS ARMS STOMACH AND BACK. WHEN I SCRAPE THEM DRY SKIN OR SCALE COMES OFF THE SPOT. WHAT IS THIS I AM FULL OF FEAR AND GETTING STRESSED OUT. IS...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...have been on Atripla or its components for a while (ie > 306 months)it would seem unlikely that the rash is due solely to your HIV treatment. A wide range of skin conditions from seborrhea to folliculitis to actinic keratosis to pityriasis and... Read more »

Afraid i caught new strain!!

Dr. Bob,Thanks for taking my question! First off i'd like to say good job on handling the "village idiot" i'm sure he was smacking himself after he read your response, what he accused you of was ridiculous.That being said im sure my title caught...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...test would be conclusive.3.No.4.Yes.Now, jumping back to your other concerns, your symptoms are consistent with anxiety, not HIV. The spots on your skin are not consistent with advanced HIV disease.Consider getting some counseling for anxiety and... Read more »
Articles
AIDS InfoNet

Kaposi's Sarcoma (KS)

...there are at least 8 men with KS for each woman. It is one of the most visible signs of AIDS, because it usually shows up as spots on the skin (lesions) that look red or purple on white skin, and bluish, brownish or black on dark skin. Lesions... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
AIDSinfo

An Overview of Poly-L-Lactic Acid (Sculptra, New-Fill)

...bones. In Europe, Sculptra is called New-Fill and has been used by more than 100,000 people to treat wrinkles and scars. HIV/AIDS-Related Uses PLLA was approved by the FDA on August 3, 2004, for the treatment of facial fat loss (also called... Read more »
AIDS InfoNet

Enfuvirtide (Fuzeon)

...used for antiviral therapy. It is manufactured by Roche and Trimeris. Enfuvirtide is the first "fusion inhibitor" drug. When HIV infects a cell, it attaches to the outside of the cell. Then it "fuses" or joins itself with the cell. Enfuvirtide... Read more »
Connect With Others

not sure

Posted by Anonymous, 3 Replies
i noticed these red patches on my under legs and inner thighs, ankles and calves... does this sound like something to worry about? Read more »

HIV Antibody Testing

Posted by sunkyst, 3 Replies
...Does anyone know why HIV antibody tests are done, rather than just directly checking for the HIV virus in the bloodstream? In HIV+ people, their blood Read more »

spots on skin

Posted by Anonymous, 2 Replies
...forhead which i never had before almost look like age spots but im not old.I have read that red or brown spots can be a sign of HIV know im starting to panick,has anyone heard of or had these spots or could anyone PLEASE help me,im really... Read more »

SKin Question

Posted by Anonymous, 1 Reply
...Does anyone know if Vitiligp is related to HIV infection? I have white spots all over my back Read more »